# SDR SWAA2022020790933

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT AFT CARGO BAY FLOOR STRAP BS 887 BL 0 / REMOVED AFT CARGO BAY FLOOR STRAP AT B.S. 887 BL 0 IAW SRM 51-40-02-0G-0. 01/09/18 REPLACED FLOOR STRAP AT BS 887 BL 0 IAW SRM 51-40-02-0G-0 AND IPC 53-42-11-30. PART # 146A9401-39.
